# SDR IPXA2017012613299

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,123 hours, 12,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: False Indication
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTT BATTERY 1 LOW INDICATION ON PREFLIGHT.  PERFORMED EMERGENCY LIGHT TEST MM 33-50-00-501. OPS NORMALLY
